# SDR O2G2005F00003

- Difficulty date: January 13, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N653AC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5153
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part serial: 36233
- Condition: Failed
- Location: Nlg
- Part time: 2,530 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLASHING RED IN GEAR HANDLE IN FLIGHT, GEAR UP.  REPLACED FAILED PROXIMITY SWITCH FOR NOSE GEAR DOOR CLOSED.  (K)
